# SDR IPXA2024091121256

- Difficulty date: September 10, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 38,433 hours, 26,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 233N32199
- Part serial: D00033
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT ANNUNCIATION INOP.  R&R IAW AMM 33-51-08. OPS CHECK GOOD AT THIS TIME
